Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

54 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Dyda, Bartlomiej, and Kaßmann, Moritz. 2019. “Function spaces and extension results for nonlocal Dirichlet problems”. JOURNAL OF FUNCTIONAL ANALYSIS 277 (11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
Deya, Aurélien, Gubinelli, Massimiliano, Hofmanová, Martina, and Tindel, Samy. 2019. “A priori estimates for rough PDEs with application to rough conservation laws”. Journal of Functional Analysis 276 (12): 3577-3645.
PUB | PDF | DOI | Download (ext.)
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, Dmitri, Kondratiev, Yuri, Lytvynov, Eugene, and Oliveira, Maria Joao. 2019. “An infinite dimensional umbral calculus”. JOURNAL OF FUNCTIONAL ANALYSIS 276 (12): 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. 2019. “Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures”. JOURNAL OF FUNCTIONAL ANALYSIS 276 (12): 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, Michael, Zhu, Rongchan, and Zhu, Xiangchan. 2017. “Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications”. Journal of Functional Analysis 272 (10): 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Kondratiev, Yuri, Molchanov, S., and Vainberg, B. 2017. “Spectral analysis of non-local Schrödinger operators”. JOURNAL OF FUNCTIONAL ANALYSIS 273 (3): 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. 2017. “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”. JOURNAL OF FUNCTIONAL ANALYSIS 272 (8): 3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. 2016. “Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations”. Journal of Functional Analysis 271 (5): 1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Kondratiev, Yuri, Lytvynov, Eugene, and Vershik, Anatoly. 2015. “Laplace operators on the cone of Radon measures”. Journal of Functional Analysis 269 (9): 2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov, Alexander V., and Röckner, Michael. 2014. “On continuity equations in infinite dimensions with non-Gaussian reference measure”. Journal of Functional Analysis 266 (7): 4490-4537.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn, Dennis, Kondratiev, Yuri, Pasurek, Tatiana, and Röckner, Michael. 2013. “Gibbs states over the cone of discrete measures”. Journal Of Functional Analysis 264 (11): 2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Finkelshtein, Dmitri, Kondratiev, Yuri, and Kutoviy, Oleksandr. 2012. “Semigroup approach to birth-and-death stochastic dynamics in continuum”. Journal of Functional Analysis 262 (3): 1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Gess, Benjamin. 2012. “Strong solutions for stochastic partial differential equations of gradient type”. Journal of Functional Analysis 263 (8): 2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, Sergio, Kawabi, Hiroshi, and Roeckner, Michael. 2012. “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”. Journal of Functional Analysis 262 (2): 602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Beznea, Lucian, Cornea, Aurel, and Röckner, Michael. 2011. “Potential theory of infinite dimensional Levy processes”. Journal of Functional Analysis 261 (10): 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Bejenaru, Ioan, and Herr, Sebastian. 2011. “Convolutions of singular measures and applications to the Zakharov system”. Journal of Functional Analysis 261 (2): 478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Chistyakov, Gennadiy, Götze, Friedrich, and Lehner, F. 2011. “Freeness of linear and quadratic forms in von Neumann algebras”. Journal of Functional Analysis 261 (10): 2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
Liu, Wei, and Röckner, Michael. 2010. “SPDE in Hilbert space with locally monotone coefficients”. Journal of Functional Analysis 259 (11): 2902-2922.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
Marinelli, Carlo, Prévôt, Claudia, and Röckner, Michael. 2010. “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise”. Journal of Functional Analysis 258 (2): 616-649.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796588
Kondratiev, Yuri, Kutoviy, Oleksandr, and Minlos, Robert. 2010. “Ergodicity of non-equilibrium Glauber dynamics in continuum”. JOURNAL OF FUNCTIONAL ANALYSIS 258 (9): 3097-3116.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung